# SDR 95ZZZM614

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 4247 - CREW RETURNED TO GATE, WERE UNABLE TO ADVANCE LEFT POWER LEVER BEYOND FI POSITION.  MAINTENANCE LUBRICATED LEFT POWER LEVER PRIMARY LOW PITCH MECHANISM IAW STD MAINTENANCE PRACTICES.  GROUND CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
